<u>Peptide Therapy</u> Pre-Conference Session Schedule

Schedule Subject to Change

Wednesday, December 13, 2017

7:00 AM	Peptides: A Novel Therapy and Innovative Uses	William Seeds, MD	1 hr
8:00 AM	Growth Hormone Releasing Hormone	William Seeds, MD	1 hr
9:00 AM	Break		
9:30 AM	Growth Hormone Releasing Peptides	William Seeds, MD	1 hr
10:30 AM	BPC -157	William Seeds, MD	½ hr
11:00 AM	Peptide Protocols	William Seeds, MD	½ hr
11:30 PM	Lunch		
12:30 PM	Nutrient Peptide Interactions	James LaValle, RPh, CCN	2 hr
2:30 PM	Break		
3:00 PM	Case Histories in Peptides	William Seeds, MD and James LaValle RPh, CCN	2 hr
5:00 PM	Close of Session		